MathSciNet Relay Station
MathSciNet bibliographic data
MR1052246 (91c:60069) 60G99
Farahmand, Kambiz Random polynomials. Appl. Math. Lett. 3 (1990), no. 2, 43–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement